# SDR CA121204003

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN AIRCRAFT HAS BEEN PARKED WITH 2 BURST TIRES ON LT MLG.  NO ABNORMALLY DURING AND AFTER LANDING, WHILE TAXI TO PARKING POSITION CREW NOTIFIED THAT TIRE OF LT GEAR BURST. CREW PROCEED WITH TAXI TO NEXT POSSIBLE PARKING POSITION TO CLEAR THE TAXI WAY.  AT PARKING POSITION FOUND BOTH TIRES ON LT GEAR BURST.  GROUND HANDLING CREW REPORT TO HEARING 2 BANGS,  APPROXIMATELY 20 SEC.  INSPECTION CHECK AMM05-50-61-210-801 & AMM05-50-56-210-801 COMPLETED.  WHEELS REPLACED.
